| Model Number |
8110-14LV |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 19-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the second of two reports.Refer to 9611594-2025-00281 for the first event.It was reported that the patient had a radiologically inserted gastrostomy (rig) placed initially on (b)(6) 2025 which was successful.On (b)(6) 2025 the rig was "reported to be leaking.On assessment, the balloon had failed and subsequently fell out of tract.Repeat rig procedure now required." the patient was receiving intravenous (iv) fluids, iv antibiotics and a nasogastric (ng) drainage tube.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30365070, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.Sample was evaluated.The molded head, tube and balloon appeared to have some discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The device could not be filled with the suggested amount of water due to an apparent axial direction u-shaped split that extends from the base of the balloon (distal end area) up to the other distal tip side of the device.The balloon was inspected under magnification, and no identified origin of the split when the balloon was manually pressed together in order to reform the balloon shape.The incident reported has been confirmed per sample evaluation.Root cause could not be determined.All information reasonably known as of 03-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.